MathSciNet Relay Station
MathSciNet bibliographic data
MR1417987 60J65
Pitman, J. W.; Yor, M. Quelques identités en loi pour les processus de Bessel. (French) [Some identities in law for Bessel processes] Hommage à P. A. Meyer et J. Neveu. Astérisque No. 236 (1996), 249–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement